Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 09:11:19 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643032
  • Total Topics: 48926
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 153
Total: 158

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: question about side effects  (Read 1705 times)

0 Members and 1 Guest are viewing this topic.

Offline chassc1974

  • Member
  • Posts: 13
question about side effects
« on: September 20, 2011, 07:39:32 PM »
I've been on Lexiva, Norvir and Truvada for a month now. My Doctor is switching my to Complera. But last I had the worse pain in my legs last night and can't think of any reason for the pain. Does anyone know if any of these meds cause leg pain and if so, is there anything that cause reduce or stop the pain? Also are there any over the counter meds that can help with diarrhea caused by HIV meds? nothing that I have found stops it
Infected Sept. 2010
Tested Poz Dec 2010
1200CD4, 5000vl  Jan2011
900CD4, 2500vl Apr2011
900CD4, 5000vl July 2011
Started Norvir, Truvada, Lexiva Aug 2011
800CD4 43vl Sept 2011
Started Complera Sept 2011

Offline aztecan

  • Member
  • Posts: 5,399
  • 29 years positive, 57 years a pain in the butt
Re: question about side effects
« Reply #1 on: September 20, 2011, 08:19:50 PM »
Hey Chssc1974,

Welcome to the forums.

I took Lexiva, Norvir and Truvada for a while, but had to switch because the Lexiva/Norvir combo caused my llipids to skyrocket.

I also suffer from leg pain, but mine has been ongoing for quite a while, even before the Lexiva.

Has the pain continued, or was it only one night? If it is continuing, I would contact your doctor and let him know. There are many different reasons this could be happening, some HIV or HIV med related, some not.

So, to be sure and safe, I would bring it to your doctor's attention.

HUGS,

Mark


"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline chassc1974

  • Member
  • Posts: 13
Re: question about side effects
« Reply #2 on: September 20, 2011, 08:30:24 PM »
it was only one night. but nothing i did helped the pin and I have never felt anything like it before
Infected Sept. 2010
Tested Poz Dec 2010
1200CD4, 5000vl  Jan2011
900CD4, 2500vl Apr2011
900CD4, 5000vl July 2011
Started Norvir, Truvada, Lexiva Aug 2011
800CD4 43vl Sept 2011
Started Complera Sept 2011

Offline WillyWump

  • Member
  • Posts: 7,196
  • Fall is in the air!
Re: question about side effects
« Reply #3 on: September 20, 2011, 08:54:15 PM »
Hey there Chas,

Not sure what might be causing the leg pains, but as Mark said be sure to bring it up with your doctor.

As far as the diarreha, be sure you are eating plenty of fiber. I'm not sure of any really good OTC products as I've personally not had this side effect.

Our resident Diarreha expert, MissP might be able to give you some good advice. Maybe she will chime in shortly.

BTW, Welcome to the forums, there is alot of good people and info here :)

-WIll
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline chassc1974

  • Member
  • Posts: 13
Re: question about side effects
« Reply #4 on: September 20, 2011, 09:03:48 PM »
Thanx....my doctor told me about the fiber, but it didn't help....i haven't had a solid bowel movement in over a month, but I start Complera tonight....so hopefully I can finally have a some relief in the bowels
Infected Sept. 2010
Tested Poz Dec 2010
1200CD4, 5000vl  Jan2011
900CD4, 2500vl Apr2011
900CD4, 5000vl July 2011
Started Norvir, Truvada, Lexiva Aug 2011
800CD4 43vl Sept 2011
Started Complera Sept 2011

Offline Miss Philicia

  • Member
  • Posts: 24,209
  • celebrity poster, faker & poser
Re: question about side effects
« Reply #5 on: September 20, 2011, 09:15:55 PM »
have you taken lopermide?
"Iíve slept with enough men to know that Iím not gay"

Offline chassc1974

  • Member
  • Posts: 13
Re: question about side effects
« Reply #6 on: September 20, 2011, 09:16:59 PM »
never heard of it. I take phenergan for the nausea and it helps
Infected Sept. 2010
Tested Poz Dec 2010
1200CD4, 5000vl  Jan2011
900CD4, 2500vl Apr2011
900CD4, 5000vl July 2011
Started Norvir, Truvada, Lexiva Aug 2011
800CD4 43vl Sept 2011
Started Complera Sept 2011

Offline Miss Philicia

  • Member
  • Posts: 24,209
  • celebrity poster, faker & poser
Re: question about side effects
« Reply #7 on: September 27, 2011, 07:57:06 AM »
Loperamide is just the generic name for Imodium, and when you get it as a prescription it will be double the milligram of what you'd obtain over the counter -- it's specifically for diarrhea issues, not nausea.

I'm unclear on how persistent your diarrhea issues are however -- if they are only sporadic then just get the over the counter stuff. If it's "not working" as you stated in your initial post then you should up the dosing until it works. Imodium/loperamide is a bit variable in that respect. Unless, of course, what you really had was food poisoning then nothing will help you.

If you have daily diarrhea issues then get a prescription for loperamide as it should save you money.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.